# SDR UALA2010052701832

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 40,113 hours, 15,588 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 201042821
- Condition: Leaking
- Location: L Mlg Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREEN HYD LOW PRESS:  FOUND LT MLG NORMAL BRAKE SUPPLY FLEX LINE LEAKING.  FOUND HYD LINE TO BRAKE LEAKING LT GEAR.  REPLACED 2 LINES, LEAK CKS OK, BLED BRAKES.
